Common fixed point theorems for contractive type mappings and their applications in dynamic programming
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 573-585
Printed September 1, 2008
Zeqing Liu, Lili Wang, Hyeong Kug Kim, and Shin Min Kang
Liaoning Normal University, Liaoning Normal University, Gyeongsang National University, Gyeongsang National University
Abstract : A few sufficient conditions for the existence and uniqueness of fixed point and common fixed point for certain contractive type mappings in complete metric spaces are provided. Several existence and uniqueness results of solution and common solution for some functional equations and system of functional equations in dynamic programming are discussed by using the fixed point and common fixed point theorems presented in this paper.
Keywords : common fixed point, contractive type mappings, complete metric space, common solution, functional equation, system of functional equations, dynamic programming
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd